# SDR ASAA2012112693375

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 17,450 hours, 5,546 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE IN FLIGHT.  PERFORMED FIM 34-61 TASK 807 FMC HARDWARE /SOFTWARE FAULTS, NO FAULT FOUND.
